# SDR CALA0800365

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,048 hours, 19,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 867 LT BETWEEN S9L AND S8L PASSENGER SERVICE UNIT (PSU) RAIL ATTACH BRACKET TO FRAME CRACKED.  REPAIRED FRAME AT STA 867 LT BETWEEN S8L AND S9L PER EA5310-04498.
